MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON 2.0 LARGE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON 2.0 LARGE; LARYNGOSCOPE, RIGID
Model Number 0570-0382
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope video baton 2.0 large, the image was pixelated, grainy, and cut out completely when the video baton was inserted into the patient.The procedure was completed using a different glidescope system which was made available in an unspecified time.No delay in the procedure or harm to the patient was reported.
 
Additional Manufacturer Narrative
The device has been received by verathon, however; at the time of the report the device has not been evaluated.Verathon continues to investigate the reported event and a supplemental report will be submitted in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The reported glidescope video baton 2.0 large was returned to verathon for evaluation along with the glidescope core 10-inch monitor and glidescope core smart cable used during the reported event.A verathon technical service representative evaluated the returned devices and was able to confirm the reported image issues.When connecting the glidescope video baton 2.0 large to known, good, test verathon equipment, the screen was blank and the video baton led blinks.Visual inspection of the video baton identified the lens was scratched.Upon visual inspection of the glidescope core smart cable, no visible damaged was identified; however, intermittent connection with the video baton was confirmed.The image issues were isolated to both the glidescope video baton 2.0 large and the glidescope core smart cable.Upon completion of verathon's device evaluation, both the video baton and smart cable were replaced.Corrective action is not required at this time.Verathon will continue to monitor for ongoing trends.Reference the attached corresponding report containing the device information and evaluation findings for the customer's returned glidescope core smart cable that was confirmed to be a contributing factor to the reported event.

Brand Name
GLIDESCOPE VIDEO BATON 2.0 LARGE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key18426257
Report Number9615393-2024-00001
Device Sequence Number20769394
Product Code CCW
UDI-Device Identifier10879123006568
UDI-Public(01)10879123006568(11)220414
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0382
Device Catalogue Number0570-0398
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown